# SDR MASA20201014064

- Difficulty date: October 5, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 910-919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  AFT FUSE BELLY SKIN CHAFE FS 910-FS 919 STGR 27.  TRP C/W, IAW REO 670-53-00-290.
